T Nation

T Levels Decreasing


#1

Hello all,
I haven’t posted in awhile. Thanks for all the great info when I started
TRT back in July, 2015.
I started TRT 7/15/15 and have increased dosage one, listed below.
Still trying to find a level that I feel great on. I have taken Propecia
1mg daily for 10+ years but have reduced to 1mg every other day
two months ago. Trying to ween off but hairloss has been horrible
on TRT, even transplanted hair is shedding.

Pre TRT levels:
7/1/15
Estradiol 16 (< or =39)
Total T 400 (250-100)
Free T 64 (35-155)

8/15/15
30 Days on 50mg Test Cyp Subq injections 2x week
Total T 455 (348-1197)
Free T 9.4 (6.8-21.5)
DHT 8.7
Estradiol 15 (8.0-35)

So far no increase in Libido, or any other effects.

9/23: Increased dose to 60mg 2x week Subq

10/28/15
Total T 1164 (348-1197)
Free T 30 (6.8-21.5)
DHT 20 (30-50)
Estradiol sensitive 36.5 (8.0-35)
***Strong in gym, Libido actually too high, have a very amped up feeling all the time.
Gaining muscle, leaning up. Hair loss

12/9/15
Total T 600 (348-1197)
Free T 15.5 (6.8-21.5)
Estradiol Sensitive 36.6 (8.0-35)
SHBG 23.3 (16.5-55.9)
DHT 13 (30-85)
***Anxiety, blood pressure high all the time, feel very hot constantly, muscle loss, fat gain.
depressed. Just don’t feel well. Hair loss continuing

I increased my T levels to 500 on natural supplements. I’m a little taken back that
by injecting 60mg twice a week I’m only 20% higher, and have the side effects of
burning up, anxiety, and hair loss, oh and getting a belly for the first time in my
life because I’m always hungry.

Thanks in advance for the input.


#2

I tried taking 100mg DIM one time and caused a major spike in anxiety and was
really sweating all day.

Dr Crisler prescribed Armidex .5mg with each weekly shot and pregnenolone daily
but am nervous to try these from the effects I had from DIM.


#3

[quote]srq wrote:
Hello all,
I haven’t posted in awhile. Thanks for all the great info when I started
TRT back in July, 2015.
I started TRT 7/15/15 and have increased dosage one, listed below.
Still trying to find a level that I feel great on. I have taken Propecia
1mg daily for 10+ years but have reduced to 1mg every other day
two months ago. Trying to ween off but hairloss has been horrible
on TRT, even transplanted hair is shedding.

Pre TRT levels:
7/1/15
Estradiol 16 (< or =39)
Total T 400 (250-100)
Free T 64 (35-155)

8/15/15
30 Days on 50mg Test Cyp Subq injections 2x week
Total T 455 (348-1197)
Free T 9.4 (6.8-21.5)
DHT 8.7
Estradiol 15 (8.0-35)

So far no increase in Libido, or any other effects.

9/23: Increased dose to 60mg 2x week Subq

10/28/15
Total T 1164 (348-1197)
Free T 30 (6.8-21.5)
DHT 20 (30-50)
Estradiol sensitive 36.5 (8.0-35)
***Strong in gym, Libido actually too high, have a very amped up feeling all the time.
Gaining muscle, leaning up. Hair loss

12/9/15
Total T 600 (348-1197)
Free T 15.5 (6.8-21.5)
Estradiol Sensitive 36.6 (8.0-35)
SHBG 23.3 (16.5-55.9)
DHT 13 (30-85)
***Anxiety, blood pressure high all the time, feel very hot constantly, muscle loss, fat gain.
depressed. Just don’t feel well. Hair loss continuing

I increased my T levels to 500 on natural supplements. I’m a little taken back that
by injecting 60mg twice a week I’m only 20% higher, and have the side effects of
burning up, anxiety, and hair loss, oh and getting a belly for the first time in my
life because I’m always hungry.

Thanks in advance for the input.

[/quote]

I’m sure others including KSman can give better advice as to why your serum T levels are dropping. I can only speculate that for some reason you’re metabolizing T more quickly than before. The only thing I can comment on, is with a T of 600 and and E2 of 36, that has made me feel anxious as well. When my e2 gets much over 30, especially when my TT + FT aren’t on the high range, I don’t feel well. You’re starting to put on belly fat because your e2 has been increasing.

I’ve never taken DIM before, but you may want to start at a low dose of adex to slightly lower your e2. High e2 always makes me feel nervous and a general unwell feeling.


#4

Please explain when the on-TRT labs were done relative to prior injection.
Concerned that you are a T hyper-metabolizer and results are wild because your T half-life is short and lab timing provides these variations.


#5

I inject Sunday AM and Wednesday PM. All Labs were taken Wednesday mornings at 9am.

Thanks


#6

Your 10/28 labs don’t make any sense. But how you felt validates the higher T levels.
12/9 makes sense comparing 60mg:50mg

Have you read the stickies and noted the references to anastrozole over-responders?
You can start at 1/4mg/week for a week then work your way up slowly. Note that any dose changes will not take you to steady state for a week. So rapid dose changes can get you in trouble.

E2=37 made me feel horrible. Note that rarely, a guy might feel better with E2 levels that high.
I have no rational explanation for that.


#7

Thanks KSman,

I’ll try 1/4 Arimidex on Saturday.
Yesterday was a bad day, felt very amped up with
Heavy heart beat and elevated pulse. Went to the
gym and heart rate was in the 140’s my entire
weight training session. Stayed into the 90’s
two hours after workout.

Took 2.5mg Bystolic beta blocker at 7pm to try and ease
heavy heart beat and lower heart rate. Calmed me down
within an hour but pulse still high. Then the bad really
started. All night long my pulse was racing and was
sweating like a bad fever, and bad anxiety. Lasted all
night. Feel like I lost 10lbs of water weight this morning.

Body temp after workout was 97.2
Body temp at 9am this morning was 97.1.

Have always suspected thyroid issue as these
Episodes happened before starting TRT as well
as hairloss. But all dr’s say I’m within range.

I’ve been dealing with this for 2 years and it’s really
taking a toll. I run my business and have a family.
Need to get back to a healthy state.

Thanks so much

Srq


#8

Dr Crisler started me on Pregnenolone cream 100mg per day and Iron pills.
Took both for two days and the second evening my blood pressure spiked
to 192/95, highest it’s ever been. Has been running high around 140-150/85.

Waiting for there office to call me back. Could Pregnenolone raise my high E2
levels even further, or increase Cortisol to cause this reaction?

Started .25mg Arimidex tonight with TRT injection. Not sure if it’s in my head
or I really did feel a sort of calming effect a couple hours after the Arimidex.

Could this work this fast ? I read KSman posts that said you’ll feel better in roughly a week.
If I feel a little better already I’m really looking forward to feeling the full effect.

Also, could my elevated E2 levels be causing my scalp hairless. I went from a full head of hair, albeit half are from transplants, to having a bald crown and thin hairline. Unbelievable.

Thanks in advance for your replies.


#9

Are you taking magnesium?
Drinking milk?

Something is affecting your body’s ability to regulate itself.

Most of the guys here with thyroid/iodine/temperature problems have “normal” thyroid labs.

Yes, progesterone–>cortisol can happen in an unregulated fashion. Take earlier in the day and then cortisol might not interfere with sleep.

So you produced a large amount of urine?
Where you also consuming liquids?